# SDR DXTA2014101305910

- Difficulty date: October 10, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 6,585 hours, 5,036 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Wheel
- Part number: 55657563
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING ROTATION,  ACFT PITCHED UP VIOLENTLY REQUIRING SIGNIFICANT FWD PRESSURE ON THE YOKE TO AVOID OVER ROTATION.  REMOVED ELEVATOR TRIM WHEEL & FOUND TRIM INDICATOR TRACK CRACKED & 3/4 INCH PIECE MISSING, TRIM IS OUT OF ADJUSTMENT.  FURTHER INSPECTION REVEALED TRIM WHEEL ASSEMBLY BOLT THROUGH PEDESTAL IS BENT, CAUSING TRIM WHEEL & CHAIN TO GET TIGHT THEN LOOSE & ALLOWING TRIM POINTER TO BECOME DISENGAGED FROM THE TRIM WHEEL TRACK.  DISASSEMBLED PEDESTAL FOR ACCESS TO TRIM WHEEL ASSEMBLY.  REMOVED BOLT FROM TRIM WHEEL ASSEMBLY. INSTALLED NEW BOLT PN AN3-60, NSN IAW MM 27-32-01.  REASSEMBLED PEDESTAL & INSTALLED NEW TRIM WHEEL.  CHECKED TRIM TRAVELS, IAW MM 27-31-00, CHECKED NORMAL.  RAN ENGS & OPERATIONS CHECKED PEDESTAL COMPONENTS, CHECKED NORMAL.
